MathSciNet Relay Station
MathSciNet bibliographic data
MR2104605 (2005j:57036) 57R19 (53D45)
Chen, Weimin; Ruan, Yongbin A new cohomology theory of orbifold. Comm. Math. Phys. 248 (2004), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement